Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 16, NWS Twin Cities, MN

June 1, 20104 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 1, 2010, 1:39 PM CDT for 4 counties in Minnesota. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2010, 1:39 PM CDT (18:39 UTC)
Expired
Jun 1, 2010, 2:30 PM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blue Earth County, MN, Le Sueur County, MN, Nicollet County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 64 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 1:48 PM CDTHAIL 0.754 Ne North Mankato, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2002 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS53 KMPX 011839
SVRMPX
MNC013-079-103-161-011930-
/O.NEW.KMPX.SV.W.0016.100601T1839Z-100601T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
139 PM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
  EAST CENTRAL NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHEASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHWESTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 230 PM CDT

* AT 138 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED NEAR KASOTA...OR ABOUT 3 MILES SOUTHEAST OF
  ST PETER...AND MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  CLEVELAND...
  ST HENRY...
  ELYSIAN...
  KILKENNY...
  WATERVILLE...
  MADISON LAKE...
  GREENLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4437 9355 4421 9354 4414 9375 4422 9404
      4440 9394
TIME...MOT...LOC 1839Z 296DEG 18KT 4429 9392
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
095 
WWUS53 KMPX 011906
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
206 PM CDT TUE JUN 1 2010

MNC013-079-103-161-011930-
/O.CON.KMPX.SV.W.0016.000000T0000Z-100601T1930Z/
LE SUEUR MN-NICOLLET MN-BLUE EARTH MN-WASECA MN-
206 PM CDT TUE JUN 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WASECA...NORTHEASTERN BLUE EARTH...EAST CENTRAL NICOLLET AND SOUTHERN
LE SUEUR COUNTIES UNTIL 230 PM CDT...

AT 201 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF ELYSIAN...OR 11 MILES 
SOUTHEAST OF ST PETER...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELYSIAN...KILKENNY...WATERVILLE AND GREENLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4437 9355 4421 9354 4414 9375 4423 9405
      4440 9394
TIME...MOT...LOC 1906Z 296DEG 18KT 4423 9375
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:02 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 1, 1:02 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
102 PM CDT TUE JUN 1 2010

.UPDATE...

ADDED 18Z TAF DISCUSSION BELOW.

.DISCUSSION...

THE DETAILS OF THE ACTIVE PERIOD AHEAD ARE BECOMING MORE CLEAR EARLY
THIS MORNING BUT THE FORECAST IS DEPENDENT ON MORE SUBTLE FEATURES
SO CONFIDENCE IS NOT AS HIGH AS IT COULD BE...ESPECIALLY LATER IN
THE WEEK. NEAR TERM CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL
AS DISCUSSED BELOW. MOISTURE CHANNEL IMAGERY AND EVENING UA ANALYSIS
SHOWS A MUCH LESS AMPLIFIED PATTERN OF THE CONUS THAN OVER THE LAST
SEVERAL DAYS. HOWEVER...THE FLOW OVER CANADA IS VERY AMPLIFIED WITH
A WELL DEFINED OMEGA BLOCK IN PLACE. THE RIDGE AXIS PORTION OF THE
BLOCK EXTENDS ALONG THE B.C./ALBERTA BORDER AND WELL NORTHWARD INTO
THE ARCTIC. THE CLOSED LOW TO ITS EAST HAS BEEN IN PLACE OVER THE
CANADIAN PRAIRIES FOR THE LAST SEVERAL DAYS. A SHORTWAVE IS VISIBLE
ROUNDING THE BASE OF THIS LOW AND WILL IMPACT OUR WEATHER TODAY.
OTHERWISE...THE FAST WESTERLY AND FAIRLY ZONAL FLOW TO THE SOUTH OF
THE BLOCK WILL CONTINUE THROUGH THE WEEK AND SET THE STAGE FOR
SEVERAL SMALLER SCALE TROUGHS AND RIDGES TO TRAVERSE IT.
OVERALL...MODEL SOLUTIONS HAVE COME INTO BETTER AGREEMENT WITH THE
EVOLUTION OF THE MORE SIGNIFICANT FEATURES INTO THE WEEKEND WITH WET
AND DRY PERIODS BECOMING MORE CLEAR.

SEVERE WEATHER AND HEAVY RAIN THREAT TODAY AND THIS EVENING WILL BE
THE MAIN FOCUS. AFOREMENTIONED SHORTWAVE ROUNDING THE SOUTHERN
PERIPHERY OF THE CLOSED UPPER LOW OVER MANITOBA WILL HELP PUSH A SFC
COOL FRONTAL BOUNDARY SOUTHWARD ACROSS THE CWA TODAY WITH ANOTHER
WAVE CURRENTLY OVER THE WESTERN U.S. CROSSING THE AREA LATER ON
TODAY. WARM AND MOIST ASCENT ACROSS CENTRAL AND NORTHERN MN ALONG
WITH ELEVATED INSTABILITY CONTINUES TO GENERATE SCATTERED SHOWERS
AND THUNDERSTORMS EARLY THIS MORNING. THIS ACTIVITY LOOKS TO
CONTINUE AND WILL BECOME MORE NUMEROUS ACROSS EASTERN SOUTH DAKOTA
AND CENTRAL MN THROUGH THE LATE MORNING HOURS AS THE FRONT PUSHES
SOUTH. INSTABILITY WILL GROW ACROSS SOUTHERN MN INTO EARLY AFTERNOON
WITH MODERATE DEEP LAYER SHEAR ACROSS THE AREA. BETWEEN THE FRONT...
THE ARRIVAL OF THE SHORTWAVE FROM THE WEST...AND THE ARRIVAL OF THE
RIGHT REAR QUADRANT OF A 100 KT UPPER JET...THERE SHOULD BE PLENTY
OF SHRA/TSRA DEVELOPMENT ACROSS THE AREA BY MID AFTERNOON. EXPECT
THAT WESTERN AREAS WILL SEE AN INCREASE IN COVERAGE LATE THIS
MORNING AS THE FRONT SAGS SOUTH WITH AN EXPANSION IN COVERAGE ALONG
THE FRONT ACROSS MUCH OF THE AREA BY MID AFTERNOON AS THE FRONT...THE
UPPER SHORTWAVE...AND THE INCREASING INSTABILITY ALL INTERSECT.
INSTABILITY AND SHEAR PARAMETERS SUPPORT ORGANIZED CLUSTERS OF
STORMS WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE
THREATS...ESPECIALLY ACROSS THE CENTRAL AND SOUTHERN CWA. HEAVY RAIN
WILL ALSO BE A THREAT WITH PRECIPITABLE WATER VALUES QUICKLY
INCREASING TO AROUND 1.5/1.6 INCHES. STORMS SHOULD TRAIN IN A GENERAL
WEST TO EAST DIRECTION WHICH WILL INCREASE RESIDENCE TIME OVER ANY
GIVEN AREA BUT THE SOUTHWARD PROGRESSION OF THE FRONT SHOULD KEEP
THE SOUTHWARD PROGRESSION OF THE ACTIVITY STEADY. NEVER THE
LESS...HIGH RAINFALL RATES MAY LEAD TO ISOLATED PONDING/FLOODING. 1
HR FLASH FLOOD GUIDANCE VALUES ARE MOSTLY IN THE 3 TO 3.5 INCH RANGE
THOUGH THERE ARE A FEW COUNTIES THAT ARE AROUND 2.5 INCHES SCATTERED
AROUND THE AREA...NAMELY THE LE SUER/RICE/STEELE AREA IN SOUTH CNTRL
MN...WHICH IS WHERE THE BEST CHANCE FOR HEAVY RAIN EXISTS. ACTIVITY
IS EXPECTED TO CONTINUE INTO TONIGHT BEFORE WANING EARLY WEDNESDAY
MORNING.

HIGH PRESSURE WILL BUILD IN DURING THE DAY WEDNESDAY WITH NORTHERLY
SFC FLOW ACROSS THE AREA. ANOTHER SHORTWAVE WILL APPROACH IN THE
CONTINUED WESTERLY UPPER FLOW SO LOW POPS ARE WARRANTED ACROSS THE
SOUTH DESPITE THE PRESENCE OF HIGH PRESSURE. COOLER AIR WILL BE IN
PLACE AS WELL WITH NORTHERN AREAS LIKELY STRUGGLING TO REACH 70 WITH
LOW TO MID 70S SOUTH. THE HIGH WILL SLIDE TO THE EAST INTO THURSDAY
WITH SHORTWAVE RIDGING APPROACHING FROM THE WEST THURSDAY AFTERNOON.
MID LEVEL WARM ADVECTION ALONG WITH A SHORTWAVE WILL CROSS THE AREA
THURSDAY INTO FRIDAY. A SFC LOW WILL BE MOVING ACROSS THE CANADIAN
PRAIRIES AS WELL WITH A COLD FRONT EXTENDING SOUTHWARD WHICH WILL
ALSO CROSS THE AREA. THE GFS IS FASTER WITH THE PROGRESSION OF
FEATURES THAN THE NAM AND ECMWF WHICH IS NOT AN UNREASONABLE
SOLUTION BUT WILL GO AHEAD AND KEEP THE FORECAST FOR THURSDAY DRY
BUT INTRODUCE POPS FROM WEST TO EAST THURSDAY EVENING/NIGHT AS THE
WAA...WAVE...AND FRONT APPROACH. THERE LOOKS TO BE A BRIEF RESPITE
FROM SHRA/TSRA LATER FRIDAY OR FRIDAY NIGHT BUT ANOTHER SYSTEM LOOKS
TO BRING MORE SHRA/TSRA CHANCES SATURDAY INTO SUNDAY. HIGHS FROM
THURSDAY ONWARD WILL GENERALLY BE IN THE 70S.  ..MDB..

&&

.AVIATION.../18Z TAF ISSUANCE/

INCREASING INSTABILITY AHEAD OF THE SE MOVING COLD FRONT IS
CAUSING THUNDERSTORMS TO DEVELOP OVER SOUTHERN MN. MAIN IMPACT
WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WINDS AND
HAIL AND THIS SHOULD AFFECT KRWF PRIMARILY...WITH LESS CHANCES
AROUND A KMSP-KRNH-KEAU LINE. NO SEVERE WEATHER CONDITIONS
EXPECTED AT KSTC-KAXN. ALL TERMINALS...EXCEPT KSTC-KAXN MAY SEE
A GUST TO 25KTS WITH THUNDERSTORM ACTIVITY NEARBY...ESPECIALLY
KRWF-KMSP-KRNH-KEAU.

OTHERWISE VFR CIG CONDITIONS EXPECTED AS A GENERAL STATEMENT
EXCEPT IN DEVELOPING SHOWERS AND THUNDERSTORMS FROM KRWF TO KRNH
ON TO THE SOUTH. THERE MAY BE A PERIOD OF MVFR CIGS FOR A SHORT
TIME BEHIND THE COLD FRONT MAINLY S OF A LINE FROM KRWF TO KMSP TO
KRNH. CIGS ASSOCIATED WITH THE THUNDERSTORM ACTIVITY TEND TO BE IN
THE 050FT RANGE. VSBYS COULD GO DOWN TO 3-4SM IN SHOWERS AND
THUNDERSTORMS WITH JUST ABOVE MVFR CIGS. THE THREAT OF THUNDER
WILL DECREASE AFTER 01Z BUT WITH SHOWERS LINGERING UNTIL 05Z.
CLEARING TOWARD THE END OF THE TAF PERIOD MOST AREAS. WIND TURNING
TO NNE BEHIND THE COLD FRONT.

KMSP....VFR FOR THE ENTIRE PERIOD EXCEPT FOR THE TIME PERIOD OF
GREATEST RISK OF SHOWERS AND THUNDERSTORMS. VSBYS EXPECTED TO DROP
TO MVFR IN SHOWERS...BUT WILL NEED TO WATCH FOR ANY TRAINING OF
CONVECTION WHICH COULD LOWER CIGS TO MVFR. OTHERWISE THERE MAY BE
A BRIEF PERIOD OF MVFR CIGS BEHIND THE FRONT. SSW WIND DIRECTION
A LITTLE PROBLEMATIC FOR THE RUNWAYS AHEAD OF THE FRONT...AND
CHANCE FOR A GUST IN THE 20KT RANGE IF THUNDERSTORM ACTIVITY
PASSES OVER TERMINAL. CURRENT THINKING IS THUNDERSTORMS WILL STAY
JUST SOUTH OF TERMINAL. WIND SWITCHING TO NNE BEHIND THE COOL
FRONT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MDB/DRL
Hazardous weather outlook, Jun 1, 12:40 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT TUE JUN 1 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
020915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1240 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FOR MUCH OF THE OUTLOOK
AREA THIS AFTERNOON AND THIS EVENING...ESPECIALLY ACROSS SOUTH
CENTRAL MINNESOTA. THE MAIN SEVERE THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY
THUNDERSTORM WHICH MAY LEAD TO PONDING OF WATER AND ISOLATED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY NIGHT INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND THIS EVENING ACROSS SOUTH CENTRAL MINNESOTA AND SOUTHERN
PORTIONS OF WEST CENTRAL WISCONSIN.

DRL

In the hours before

Local storm report, Jun 1, 12:21 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             NICOLLET                44.28N 94.19W
06/01/2010  M0.75 INCH       NICOLLET           MN   TRAINED SPOTTER

&&

LRS
Local storm report, Jun 1, 12:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HAIL             2 NW MANKATO            44.19N 94.02W
06/01/2010  M1.00 INCH       NICOLLET           MN   LAW ENFORCEMENT

&&

LRS
Special weather statement, Jun 1, 12:54 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 PM CDT TUE JUN 1 2010

MNZ091-011845-
MARTIN-
1254 PM CDT TUE JUN 1 2010

AT 1250 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF BERGEN. THIS STORM WAS MOVING EAST
AT 25 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SHERBURN.
  TRIMONT.
  FOXLAKE.
  WELCOME.
  FAIRMONT.
  NORTHROP.

LAT...LON 4363 9487 4382 9487 4382 9486 4385 9427
      4360 9428
TIME...MOT...LOC 1754Z 270DEG 24KT 4373 9485
Special weather statement, Jun 1, 1:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT TUE JUN 1 2010

MNZ075-076-011845-
LE SUEUR-NICOLLET-
101 PM CDT TUE JUN 1 2010

AT 1259 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF NORSELAND. THIS STORM WAS MOVING EAST AT
35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NORSELAND.
  OTTAWA.
  KASOTA.
  ST THOMAS.
  CLEVELAND.
  LE CENTER
  ST PETER.

LAT...LON 4445 9366 4424 9373 4426 9411 4438 9430
      4446 9424
TIME...MOT...LOC 1801Z 289DEG 30KT 4444 9418
Local storm report, Jun 1, 1:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     FAIRMONT                43.64N 94.46W
06/01/2010                   MARTIN             MN   LAW ENFORCEMENT

            REPORT FROM FAIRMONT OF SOME TREES DOWN

&&

LRS
Local storm report, Jun 1, 1:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
133 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     FAIRMONT                43.64N 94.46W
06/01/2010  M0 MPH           MARTIN             MN   BROADCAST MEDIA

            GUST MEASURED AT 59 MPH

&&

LRS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:37 AM CDTSpecial Weather StatementMPXRenville38 min
Jun 1, 11:55 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca35 min
Jun 1, 12:54 PM CDTSpecial Weather StatementMPXMartin51 min
Jun 1, 1:01 PM CDTSpecial Weather StatementMPXLe Sueur, Nicollet44 min
Jun 1, 1:27 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan63 min
Jun 1, 6:22 PM CDTSpecial Weather StatementMPXAnoka, Sherburne53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.